# SDR DALA2015011500329

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,981 hours, 13,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE AT BS 377, BETWEEN BL 0 AND LBL 24.7. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED FLOORBEAM IAW ERA 481634-14MA, REV A.
